Academic Journals Database
Disseminating quality controlled scientific knowledge

Pure Mathematical Sciences

ISSN: 1314--751X
Publisher: Hikari Ltd


ADD TO MY LIST
 
On the structure of some groups containing PSL(3,3) wr PSL(3,5) PDF available

Author(s): Basmah H. Shafee
Volume: 2
Issue: 4
Year: 2013
Convergence theorems and base properties on condition (C) PDF available

Author(s): Ali Asghar Gholipoor
Volume: 2
Issue: 4
Year: 2013
On a type of para-Kenmotsu manifold PDF available

Author(s): T. Satyanarayana | K. L. Sai Prasad
Volume: 2
Issue: 4
Year: 2013
Parallelism of Weil bundles PDF available

Author(s): Basile Guy Richard Bossoto
Volume: 2
Issue: 4
Year: 2013
The second solution of the Hermite equation and the monomiality formalism PDF available

Author(s): G. Dattoli | B. Germano | M. R. Martinelli | P. E. Ricci
Volume: 2
Issue: 4
Year: 2013
Almost primary ideals PDF available

Author(s): A. Khaksari | A. Jafari | Gh. Moghimi
Volume: 2
Issue: 4
Year: 2013
On continued fraction of order twelve PDF available

Author(s): B. N. Dharmendra | M. R. Rajesh Kanna | R. Jagadeesh
Volume: 1
Issue: 4
Year: 2012
The Fekete Szego theorem for a subclass of quasi-convex functions PDF available

Author(s): Goh Jiun Shyan | Aini Janteng
Volume: 1
Issue: 4
Year: 2012
Aleksandrov problem, positively homogeneous and affine maps PDF available

Author(s): M. Ettefagh | M. Rouhbakhsh
Volume: 1
Issue: 4
Year: 2012
Eigenfunctions of dilation weighted composition operators on Hilbert spaces of analytic functions PDF available

Author(s): B. Yousefi | Gh. R. Moghimi
Volume: 1
Issue: 4
Year: 2012
On the approximation property system in statistical type metric space PDF available

Author(s): B. T. Bilalov | F. A. Guliyeva
Volume: 1
Issue: 4
Year: 2012
Does the category of multisets require a larger universe than that of the category of sets? PDF available

Author(s): Dasharath Singh | Ahmed Ibrahim Isah | Alhaji Jibril Alkali
Volume: 2
Issue: 3
Year: 2013
Jacobi-type vector fields on Kaehler manifold PDF available

Author(s): Reem Al-Ghefari
Volume: 2
Issue: 3
Year: 2013
Ideals in the ring Rsa PDF available

Author(s): Sarab A. Al-Taha
Volume: 2
Issue: 3
Year: 2013
The multiplicative closed set Sa PDF available

Author(s): Sarab A. Al-Taha
Volume: 2
Issue: 3
Year: 2013
Extended results on f-orthomorphisms over the second order dual of an f-algebra PDF available

Author(s): Omer Gok | Sebnem Yildiz Pestil
Volume: 2
Issue: 3
Year: 2013
On Galois skew group rings of a separable algebra PDF available

Author(s): Xiaolong Jiang | George Szeto
Volume: 1
Issue: 3
Year: 2012
Connected equitable domination in graphs PDF available

Author(s): S. Sivakumar | N. D. Soner | A. Alwardi | G. Deepak
Volume: 1
Issue: 3
Year: 2012
On CS-algebras PDF available

Author(s): Kyung Ho Kim
Volume: 1
Issue: 3
Year: 2012
Compactness in product spaces PDF available

Author(s): WonSok Yoo
Volume: 1
Issue: 3
Year: 2012
Auslander algebras of self-injective Nakayama algebras PDF available

Author(s): Ronghua Tan
Volume: 2
Issue: 2
Year: 2013
Improvements of some principal results in abstract duality PDF available

Author(s): WonSok Yoo
Volume: 2
Issue: 2
Year: 2013
Stone spaces and compactifications PDF available

Author(s): M. Al-Hajri | K. Belaid | O. Echi
Volume: 2
Issue: 2
Year: 2013
A remark on bounded homomorphisms into B(H) and amenability of unitary groups PDF available

Author(s): A. G. Ghazanfari | B. Ghazanfari
Volume: 2
Issue: 2
Year: 2013
Some propreties on morphic groups PDF available

Author(s): R. Kellil
Volume: 2
Issue: 2
Year: 2013
On some dynamical properties of unimodal maps PDF available

Author(s): H. J. A. Hussein | F. S. Abed
Volume: 1
Issue: 2
Year: 2012
Representation of prime powers by binary quadratic forms PDF available

Author(s): N. Bircan
Volume: 1
Issue: 2
Year: 2012
A note on f-derivations of BCC-algebras PDF available

Author(s): Sang Moon Lee | Kyung Ho Kim
Volume: 1
Issue: 2
Year: 2012
On natural lift of a curve PDF available

Author(s): E. Ergun | M. Caliskan
Volume: 1
Issue: 2
Year: 2012
Ruled surface pair generated by a curve and its natural lift in R^3 PDF available

Author(s): E. Ergun | M. Caliskan
Volume: 1
Issue: 2
Year: 2012
On L_1(G,A)−multipliers of the Heisenberg group PDF available

Author(s): Y. Mensah | Y. M. Awussi
Volume: 1
Issue: 2
Year: 2012
Quasi-multipliers on weak Arens regular Banach algebras PDF available

Author(s): M. Adib
Volume: 2
Issue: 1
Year: 2013
Pseudo-commutators in BCK-algebras PDF available

Author(s): A. Najafi
Volume: 2
Issue: 1
Year: 2013
A note on the order bidual of f-algebras PDF available

Author(s): E. Uluocak | Omer Gok
Volume: 2
Issue: 1
Year: 2013
On generalised pre regular weakly(gprw)-closed and gprw-quasi closed functions in topological spaces PDF available

Author(s): V. Joshi | S. Gupta | N. Bhardwaj | R. Kumar
Volume: 2
Issue: 1
Year: 2013
A generalization of prime and weakly prime submodules PDF available

Author(s): A. K. Jabbar
Volume: 2
Issue: 1
Year: 2013
On the center of Banach f-modules PDF available

Author(s): Omer Gok | Sebnem Yildiz Pestil
Volume: 2
Issue: 1
Year: 2013
A unique common fixed point theorem for four maps under contractive conditions in cone metric spaces PDF available

Author(s): S. Vijaya Lakshmi | J. Sucharita
Volume: 2
Issue: 1
Year: 2013
Irregular graph for lattice PDF available

Author(s): M. Vijay Kumar | P. Srinivas
Volume: 1
Issue: 1
Year: 2012
Weyl's theorem and tensor product for quasi class A_k operators PDF available

Author(s): S. Panayappan | D. Sumathi | N. Jayanthi
Volume: 1
Issue: 1
Year: 2012
Nice rings PDF available

Author(s): A. Khaksari | M. R. Hassan Lee
Volume: 1
Issue: 1
Year: 2012
Fully prime semigroup PDF available

Author(s): A. Khaksari | S. Jahanpanah Bavaryani | Gh. Moghimi
Volume: 1
Issue: 1
Year: 2012
Weyl's theorem and tensor product for class A_k operators PDF available

Author(s): S. Panayappan | N. Jayanthi | D. Sumathi
Volume: 1
Issue: 1
Year: 2012
Generalized Cayley digraphs PDF available

Author(s): Anil Kumar V.
Volume: 1
Issue: 1
Year: 2012
Why do you need a reservation system?      Save time & money - Smart Internet Solutions